# SDR 98ZZZX188

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29MM
- Make and model: Cessna 402B
- Aircraft serial: 402B0863
- Engine: Cont TSIO520E
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Harness
- Part number: CH11730
- Condition: Shorted
- Location: Nr 5 Cyl Lead
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

DURING THE COURSE OF NORMAL OPERATION, PILOT NOTICED LEFT ENGINE RUNNING ROUGH.  AFTER LANDING, MAINTENANCE DETERMINED THE LEFT MAGNETO HARNESS, NR 5 CYLINDER, BOTTOM LEAD, HAD SHORTED INTERNALLY CAUSING THE SPARK PLUG TO NOT FUNCTION PROPERLY.
